# SDR REXA2024040200323

- Difficulty date: March 17, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Lt Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERGENCY EXIT DOOR S/N: SB0834 - 1 (EA.) TOP FORMER CRACKED BY THE SWITCH TARGET.      REPAIRED IAW ENDEAVOR AIR EA# CRJ952-16163, REV IR, DATED 3/25/2024.
